# SDR AWXA200400469

- Difficulty date: May 3, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 17,777 hours, 6,982 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Computer
- Part number: 41600318003
- Part serial: 4160031800258
- Condition: Faulty
- Location: Zone 121
- Part time: 3,682 hours, 1,360 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, RECEIVED ECAM MESSAGE FOR ANTI-ICE LT WINDOW THEN HEARD A LOAD NOISE AS LT AFT SIDE WINDOW SHATTERED, PRESSURE WAS NOT LOST, DIVERTED TO GJT. MAINT R & R LT AFT SIDE WINDOW IAW AMM 56-11-12, & REPLACED LT WINDOW HEAT COMPUTER IAW AMM 30-42-34. OPS CHK OF WINDOW HEAT CONTROL UNIT GOOD.  FUNCTIONAL CHECK OF WINDOW HEAT COMPUTER S/N 4160031800258 WAS NO FAULT FOUND. UNIT TESTED IAW CMM 30-42-36.
